minnie14

OILY SKIN AFTER ROACCUTANE

1 post in this topic

So I stopped taking roaccutane nearly 3 years ago, completely cleared my acne and oily skin up till about a year ago... now I get the occasional hormonal break out which I can live with but my oily skin has returned and it's just as bad as before roaccutane.. within an hour of washing my face it will be seriously shiny... have to blot my face all day long which isn't that fun or convienient!! It makes me so self consiocus, I'm always thinking about how oily it is and what people must think of it!! I've tried a few different types of the pill but nothing really helped... I've heard about spironolactone, has anyone had any good experiences with it? Or know of anything else that might help? Don't want to go back on roaccutane just for oily skin because I know it's not permanent ! Thanks!!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now